A Random Thought: Hair Vitamins

By Mirena Latest Reply 2013-02-09 05:15:17 -0600
Started 2013-02-08 08:49:02 -0600

Does anyone know if there is a link between taking hair vitamins or any kind of vitamin and high blood sugars? I am currently taking Hairfinity Hair Vitamins and wonder if taking vitamins can have an adverse effect on your blood sugars.

2 replies

Gwen214 2013-02-09 05:15:17 -0600 Report

This is a question for your doctor. Personally, my blood sugars do not rise. Also, make sure your vitamins don't have an adverse reaction with your diabetic medication, let your doctor know.

Just Joyce
Just Joyce 2013-02-08 13:26:16 -0600 Report

This is a question for your doctor? He or she would be the best one to tell you what will have an adverse effect on you based on you health problems. Vitamins can have a different affect on different people. You are asking people who are not familiar with your medical issues to answer medical questions.